Okay, I tried the klonopin...

Discussion in 'Fibromyalgia Main Forum' started by JewelRA, Aug 21, 2006.

  1. JewelRA

    JewelRA New Member

    Well, I tried the klonopin Saturday night. I took 1/2 a pill, 0.25mg. I made me feel very heavy, almost paralyzed, but it did nothing to help me sleep! I ended up taking my Ambien CR on top of it just to sleep!

    Then the next day (yesterday) I took a 1/4 of a pill before church. (I am supposed to take 0.25 twice a day). I really felt even more depressed and "numb" than usual. :( I'm not sure this is going to be a good drug for me. I like Xanax better for anxiety. It seems to be much milder.

    This is not how I remember it affecting me when I took it years ago! My brain is so different now.
  2. SusanEU

    SusanEU New Member

    Ok, now I know i'm not the only one that doesn't like klonopin. It just doesn't agree with me and I have tried it many times. It always makes my eyesight kind of blurry.

    If the xanax works for you, take it. For me, the best is the ativan.

    Good Luck

    Sue in Ontario
  3. JewelRA

    JewelRA New Member

  4. CockatooMom

    CockatooMom New Member

    Yes, I just went off it after trying it for 2 weeks.

    I felt lethargic from it, but couldn't sleep. I also got a bad bout of deep depression last week. I'm wondering if it was from the klonopin?

    I went back to zanaflex for sleep till I see my doc in 4 weeks! (I also use xanax if needed.)


  5. 69mach1

    69mach1 New Member

    i first started out w/,5mgs..not enough..now it is 1 mg...better...but i may need to up it soon...

    jodie

    also i was told do not take it with ambien..


    jodie
  6. Kryssie

    Kryssie New Member

    Klonipin was a godsend when my father had cancer and I was dealing with his dx and prognosis was death. I took 1mg 4x a day.

    I still take it occasionally for anxiety. Im supposed to take two .5 mg a day and I dont take it unless I am having a really bad anxiety day. It makes me feel lethargic and just plain yucky.
  7. razorqueen

    razorqueen Member

    1mg 4x/day is a HUGE dosage! If you are only taking it ocasionally now when you get major anxiety it is probably because of withdrawl symptoms!
    It is very difficult to come off of Klonopin if you've been on it any length of time. I tried coming off of it, I had been on it for 1 1/2 yrs, starting with .5mgs at bedtime, and finally worked up to 2 mgs at bedtime, as it was working the way it had. I very slowly went down, and was ok till I got to .125mgs and then I started going thru withdrawls!
    Not fun! I don't think it something to mess around with and just take occasionally like that if you where on such a high dose. I am still taking it, approx. .25 mgs/day, sometimes a bit more if I need it. It helped me thru the withdrawl of the Effexor I went off recently.

    Raz
  8. JewelRA

    JewelRA New Member

    That's something else I am worrying about with the klonopin - getting dependent on it and then having to go through withdrawal from it! I am taking it to help me through the withdrawal from the Paxil. I hope if I do continue with it, not to have to go more than the .25 at night. I took it again last night, and it did help me sleep, but boy, my butt was dragging even worse than usual this a.m.! LOL. Not sure if I want to stick with it or not.